SEARCH VEGSOURCE:
Custom Search

 


Reply To This Post         Return to Posts Index           VegSource Home


From: Persimmon Enthusiast (75.111.25.136)
Subject:         Re: Injury and anti-inflammatory medications
Date: November 10, 2013 at 1:25 pm PST

In Reply to: Re: Injury and anti-inflammatory medications posted by Dr. Doug Graham on November 10, 2013 at 2:00 am:

Thank you very much for your reply, Dr. Graham.

I have seen a chiropractor 4 times since my injury,
but he did not state a specific diagnosis. So far he
has done adjustments, which he says I have responded
well to. Tomorrow he will do a decompression on me
for the first time.

The injury happened while I was doing a light
aerobic move, but I think that previous factors also
contributed to it:

(1) I have been sitting far too much recently,
especially on a bad chair that slants to the left
due to uneven flooring and causes the right side of
my body to be elevated. And it's the right side of
my lower back that has been injured the most.

(2) Just 2-3 days before my injury, I did some chair
aerobics two days in a row(sitting in that same
chair I mentioned)for the first time since being
sedentary for weeks and months due to a different
injury (I will mention it in the next paragraph). On
the second day of chair aerobics, I really picked up
the intensity, using extra back muscles, which was
unwise considering that my body was likely not
prepared for that.

(3) Three months ago, the arch on my left foot
collapsed, throwing everything else above it out of
alignment. I have been having frequent ankle, shin,
and knee pain on my left leg, and some slight back
pain, since it happened. (My current chiropractor
will be working on me with this foot issue, though
the current back injury is the main focus right
now).

No, I do not think that anti-inflammatories will
result in accelerated healing--which is why I think
they are unnecessary. If anything, I think they only
may decrease the pain and stiffness, but probably
not significantly--all while altering certain body
systems such as the cardiovascular and possibly
introducing toxins into the body (if contained in
the pharmaceutical).

Reply To This Post         Return to Posts Index           VegSource Home


Follow Ups:


    


Post Reply

Name:
E-mail: (optional)
Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:



See spam or
inappropriate posts?
Please let us know.
  


Want to see more videos? Subscribe to VegSource!

Every time we post a new video, we'll send you a notice by e-mail.

No spam ever and you can easily unsubscribe at anytime.

Enter your email address, your first name, and press Submit.


Your Email:
First Name:
Newsletter archive

Infomercial production direct marketing